ON BOREL CONVERGENCE OF DOUBLE SEQUENCES


YAMANCI U.

COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS, vol.68, no.2, pp.1289-1293, 2019 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 68 Issue: 2
  • Publication Date: 2019
  • Doi Number: 10.31801/cfsuasmas.425391
  • Title of Journal : COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS
  • Page Numbers: pp.1289-1293

Abstract

In this paper, we introduce the concept of (Ber)-convergence of bounded double sequences in the Fock space F (C-2). We show that every (Ber)-convergent double sequence is Borel convergent. Namely, we prove the following theorem by using the Berezin symbol method: If the {x(ij)}(i,j=0)(infinity) is regularly convergent to x, then